Publications de l'Institut Mathematique 2002 Volume 72, Issue 86, Pages: 81-93
Full text ( 234 KB)
Cited by

Some nonsemisymmetric Ricci-semisymmetric warped product hypersurfaces

Deszcz Ryszard, Glogowska Malgorzata

We investigate curvature properties of some nonsemisymmetric Ricci-semisymmetric hypersurfaces of a semi-Euclidean space Ej+1, which can be locally realized as a warped product.

Keywords: Ricci-semisymmetric manifold, quasi-Einstein manifold, Cartanhypersurface.

More data about this article available through SCIndeks